Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 44, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 24, 2023, 4:55 PM EDT for Jefferson County, Lewis County, New York. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2023, 4:55 PM EDT (20:55 UTC)
- Expired
- Jul 24, 2023, 6:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 22 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 5:15 PM EDT | TSTM WND DMG | Wilna, NY | Tree downed onto power lines in the town of Wilna. |
| Jul 24, 5:45 PM EDT | TSTM WND DMG | Harrisville, NY | Tree down in the town of Harrisville. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 1:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.9 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1703 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
984
WUUS51 KBUF 242055
SVRBUF
NYC045-049-242200-
/O.NEW.KBUF.SV.W.0044.230724T2055Z-230724T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
455 PM EDT Mon Jul 24 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Eastern Jefferson County in central New York...
Northern Lewis County in central New York...
* Until 600 PM EDT.
* At 454 PM EDT, a severe thunderstorm was located near Barnes
Corners, or 10 miles southeast of Watertown, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, Barnes Corners,
Denmark, Black River, Philadelphia, Copenhagen, and Antwerp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 4375 7570 4385 7591 4431 7565 4411 7519
TIME...MOT...LOC 2054Z 212DEG 26KT 4387 7575
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock3 follow-up statements
416
WWUS51 KBUF 242122
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
522 PM EDT Mon Jul 24 2023
NYC045-049-242200-
/O.CON.KBUF.SV.W.0044.000000T0000Z-230724T2200Z/
Jefferson NY-Lewis NY-
522 PM EDT Mon Jul 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL JEFFERSON AND NORTHEASTERN LEWIS COUNTIES...
At 521 PM EDT, a severe thunderstorm was located near Carthage, or 10
miles east of Fort Drum, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carthage, West Carthage, Herrings, Denmark, Antwerp, Harrisville,
Castorland, Deferiet, Lake Bonaparte, and Natural Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4387 7553 4396 7572 4428 7557 4411 7519
TIME...MOT...LOC 2121Z 217DEG 27KT 4403 7556
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock183
WWUS51 KBUF 242137
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
537 PM EDT Mon Jul 24 2023
NYC045-049-242200-
/O.CON.KBUF.SV.W.0044.000000T0000Z-230724T2200Z/
Jefferson NY-Lewis NY-
537 PM EDT Mon Jul 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL JEFFERSON AND NORTHEASTERN LEWIS COUNTIES...
At 537 PM EDT, a severe thunderstorm was located 11 miles northeast
of Carthage, or 16 miles east of Fort Drum, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Harrisville, Lake Bonaparte, Natural Bridge, and Diana Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4395 7542 4406 7560 4425 7551 4411 7519
TIME...MOT...LOC 2137Z 217DEG 25KT 4410 7544
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock632
WWUS51 KBUF 242200
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
600 PM EDT Mon Jul 24 2023
NYC045-049-242210-
/O.EXP.KBUF.SV.W.0044.000000T0000Z-230724T2200Z/
Jefferson NY-Lewis NY-
600 PM EDT Mon Jul 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON AND
NORTHEASTERN LEWIS COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4395 7542 4406 7560 4425 7551 4411 7519
TIME...MOT...LOC 2200Z 212DEG 26KT 4423 7533
$$
HitchcockWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:37 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 24, 4:37 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 437 PM EDT Mon Jul 24 2023 .SYNOPSIS... Residual showers and thunderstorms east of Rochester early this evening will quickly die off with the setting sun. This will leave fair weather for the overnight...but another round of showers and storms can be expected away from the lakes Tuesday afternoon. It will then become very warm and uncomfortably humid for much of the remainder of the work week. && .NEAR TERM /THROUGH TUESDAY NIGHT/... Strong convection associated with the axis of a shortwave centered over the Ottawa valley late this afternoon will continue to push east while weakening into the early evening hours. Shortwave ridging behind the aforementioned shortwave and one over nrn Pennsylvania will then promote fair weather for the overnight. On Tuesday...the base of the current longwave trough will pass over and east of our forecast area. When coupled with increased Td's... this should be more than enough to allow for more diurnally driven convection away from the lakes...and particularly over the Finger Lakes region interior parts of the Srn Tier. While there will be plenty of instability to work with on Tuesday...a weak wind field through H7 will offer very little shear. While not outlined for excessive rains by WPC...short MBE vectors will offer a higher risk for slow moving downpours with convection that develops. The base of a longwave trough will quickly exit across New England Tuesday night. The ensuing hgt rises and introduction of drier air in the mid levels will allow for fair weather to return to the region. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... Will be mainly dry through Wednesday evening. Increased highs as H85 temps rise to +17c supporting highs near 90 away from lake cooling on Wednesday afternoon. Heat index values will reach the lower to middle 90s, warmest Finger Lakes. Lead shortwave arrives on Wednesday evening. Rounds of showers and thunderstorms will then roll across the region later Wednesday night downstream of higher CAPE but supported by stronger low-mid level jet. Stronger storms are possible even overnight given the stronger wind fields tied into the rounds of thunderstorms. Thursday now looks more uncertain in terms of how hot it will get. The main reason is potential for rounds of thunderstorms during the first part of the day and again later in the afternoon. That convection along with H85 temps now down to 17-18c seem to signal a day that will be very warm and humid. Will take much less signal of convection to support heat advisories this day it now appears. This idea, which is only a recent development, is now supported by majority of the models in one degree or another and also NBM guidance which includes forecast ensemble systems. Working into later Thursday night and Friday, there are differences in degree of ridging prevailing aloft on Friday. ECMWF is indicating ridging with 19-20c at H85 which would result in Friday being the hot day now. GFS and Canadian show better signal for more convection but this is mainly late and would still allow for conditions to at least come close to needing head advisories. Main point is to stay tuned for Thursday and Friday as models are certainly not consistent with their ideas at this point and thus the forecast could continue to change. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... Weather looks to remain generally unsettled into next weekend as a series of ill-timed fast-moving weak shortwaves traverse the area, with temperatures falling closer to seasonal norms (highs in the upper 70s to lower 80s). This will likely mean bouts of showers and possibly storms depending on timing, with periods of dry time built in. Neither day should be a washout and the way it looks at this time, Sunday could end up the drier day as high pressure tries to build in from scntrl Canada. Confidence with timing remains fairly low for this timeframe though. However, there is higher confidence that the mid and upper level pattern will once again become more amplified toward the tail end or beyond the end of the forecast period with eastern CONUS/Canadian longwave trough becoming re- established. Stay tuned. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... While VFR conditions will be in place for the bulk of this afternoon... lake breeze boundaries will come with an increasingly unstable environment to support scattered showers and thunderstorms...mainly along and inland from the lake breeze boundaries. The best coverage of thunderstorms will be east of Lk Ontario. Tonight, any thunderstorms will taper off leaving widespread VFR flight conditions this evening. River valley fog is possible late tonight across the Western Southern Tier which may impact KJHW. VFR conditions will prevail on Tuesday...although there will once again be the risk for diurnally driven convection with localized MVFR conditions inland from the lakes. Outlook... Wednesday and Thursday...VFR. Friday...VFR but with an increasing chance of showers and thunderstorms. Saturday...VFR to MVFR conditions with scattered showers and thunderstorms. && .MARINE... Winds and waves are expected to remain well below Small Craft Advisory criteria through at least the middle of the week with a weak pressure gradient in place. There will be a chance of a few spotty showers and thunderstorms each day, and any thunderstorm may produce locally higher winds and waves. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...JLA LONG TERM...EAJ/JLA/JM AVIATION...RSH MARINE...Apffel/Hitchcock
Hazardous weather outlook, Jul 24, 4:24 AM EDT, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 424 AM EDT Mon Jul 24 2023 NYZ001-002-010-011-250900- Niagara-Orleans-Northern Erie-Genesee- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Apparent temperatures may reach the mid 90s during the daytime on Thursday and Friday. This would require heat advisories in a later forecast package. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>008-013-014-250900- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Thunderstorms may produce gusty, and possibly damaging winds today. The greatest risk for thunderstorms will be between noon and 6 p.m. today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Apparent temperatures may reach the mid and upper 90s during the daytime on Thursday and Friday. This would require heat advisories in a later forecast package. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019>021-085-250900- Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 424 AM EDT Mon Jul 24 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Jul 24, 1:59 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Buffalo NY
159 PM EDT Mon Jul 24 2023
NYZ003-241830-
Monroe NY-
159 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MONROE COUNTY THROUGH
230 PM EDT...
At 159 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gates-North Gates, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Brighton, Gates-North Gates,
Spencerport, Charlotte, Strong Memorial Hospital, North Chili,
Rochester International Airport, Rochester General Hospital, and
Braddock Bay.
This includes the following highways...
Interstate 390 near exit 12.
Interstate 90 near exit 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4314 7785 4335 7769 4328 7754 4331 7741
4329 7737 4303 7766
TIME...MOT...LOC 1759Z 217DEG 19KT 4315 7770
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MitchellLocal storm report, Jul 24, 3:21 PM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
321 PM EDT Mon Jul 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM Tstm Wnd Dmg Newark 43.04N 77.09W
07/24/2023 Wayne NY 911 Call Center
Trees and wires down.
0300 PM Tstm Wnd Dmg Lyons 43.06N 76.99W
07/24/2023 Wayne NY 911 Call Center
Trees and wires down.
&&Special weather statement, Jul 24, 3:34 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Buffalo NY
334 PM EDT Mon Jul 24 2023
NYZ012-020-021-085-242015-
Cattaraugus NY-Allegany NY-Southern Erie NY-Wyoming NY-
334 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WYOMING...
NORTHEASTERN CATTARAUGUS...SOUTHEASTERN ERIE AND NORTHWESTERN
ALLEGANY COUNTIES THROUGH 415 PM EDT...
At 333 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ashford Hollow, or 17 miles north of Salamanca, moving northeast at
30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springville, Arcade, East Concord, Ashford Hollow, Chaffee, Concord,
Yorkshire, Holland, Sardinia, Eagle, Delevan, East Otto, Lime
Lake-Machias, Farmersville Station, Java Center, West Valley, and
Sandusky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4231 7879 4252 7892 4269 7836 4245 7817
TIME...MOT...LOC 1933Z 244DEG 28KT 4241 7877
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PPLocal storm report, Jul 24, 4:15 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
415 PM EDT Mon Jul 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Dmg 3 S Minetto 43.35N 76.49W
07/24/2023 Oswego NY 911 Call Center
Tree down blocking road.
&&
JLALocal storm report, Jul 24, 4:26 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
426 PM EDT Mon Jul 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Tstm Wnd Dmg 3 SSE Red Creek 43.21N 76.69W
07/24/2023 Cayuga NY 911 Call Center
Trees and wires down at Duck Lake Road and
State route 370 near Victory.
&&
JLASpecial weather statement, Jul 24, 4:29 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
429 PM EDT Mon Jul 24 2023
NYZ007-008-242115-
Jefferson NY-Lewis NY-
429 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JEFFERSON AND WEST
CENTRAL LEWIS COUNTIES THROUGH 515 PM EDT...
At 429 PM EDT, Doppler radar was tracking a strong thunderstorm near
Barnes Corners, or 16 miles south of Watertown, moving northeast at
20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, Barnes Corners,
Denmark, Lorraine, Copenhagen, Castorland, Deferiet, Worth, East
Rodman, Bellwood, Rector, Great Bend, and Beaver Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
&&
LAT...LON 4369 7577 4369 7579 4370 7592 4372 7601
4406 7570 4388 7541
TIME...MOT...LOC 2029Z 222DEG 19KT 4374 7586
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:09 AM EDT | Special Weather Statement | BUF | Erie | 51 min |
| Jul 24, 3:20 AM EDT | Special Marine Warning | BUF | 85 min | |
| Jul 24, 11:34 AM EDT | Special Weather Statement | BUF | Niagara | 41 min |
| Jul 24, 12:15 PM EDT | Special Weather Statement | BUF | Orleans | 45 min |
| Jul 24, 12:56 PM EDT | Severe Thunderstorm Warning | BUF | Orleans | 34 min |
| Jul 24, 12:57 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jul 24, 1:21 PM EDT | Special Weather Statement | BUF | Monroe | 39 min |
| Jul 24, 1:59 PM EDT | Special Weather Statement | BUF | Monroe | 31 min |
| Jul 24, 2:17 PM EDT | Special Marine Warning | BUF | 41 min | |
| Jul 24, 2:35 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 55 min |
| Jul 24, 2:44 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jul 24, 2:47 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 58 min |
| Jul 24, 3:19 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 56 min |
| Jul 24, 3:34 PM EDT | Special Weather Statement | BUF | Cattaraugus | 41 min |
| Jul 24, 3:35 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 55 min |
| Jul 24, 3:47 PM EDT | Special Marine Warning | BUF | 23 min | |
| Jul 24, 3:51 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 43 min |
| Jul 24, 4:29 PM EDT | Special Weather Statement | BUF | Lewis | 46 min |
| Jul 24, 5:36 PM EDT | Special Marine Warning | BUF | 84 min | |
| Jul 24, 5:43 PM EDT | Special Weather Statement | BUF | Ontario | 32 min |
| Jul 24, 5:53 PM EDT | Special Weather Statement | BUF | Niagara | 52 min |
| Jul 24, 6:13 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 48 min |
| Jul 24, 6:15 PM EDT | Special Weather Statement | BUF | Ontario | 60 min |
| Jul 24, 6:33 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 24, 6:44 PM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Jul 24, 6:58 PM EDT | Special Weather Statement | BUF | Erie | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.